# SDR HEEA955883

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Condition: Defective
- Location: T/R
- Part time: 1,158 hours
- Component: 206011810135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD BEARING ON BLADE S/N CS6823 WORN THROUGH ANODIZED SURFACE.  INBOARD BEARING ON BLADE S/N CS6821 CRACKED. REPLACED BEARINGS AND SLEEVES.  ROLLED STAKED AS REQUIRED.
